Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1,530 Posts
Discussion Starter · #1 ·
I am on first attempt at 150mg clomid (and hopefully the last). Other mths I've experienced hot flushes and tears, however, I am ONLY day 2 and am worried. I look awful (darling DH confirmed that), pasty and vacant. My eyes are really sore (behind the eyes) (maybe from too much crying this afternoon for no particular reason) and I have a bad headache (I NEVER have a headache).

I'm worried if these symptoms get worse, but will accept them if I'm told they're expected (probably don't know what I'm saying anymore and should find an alternative therapist!).

Please help.
 

·
Registered
Joined
·
1,530 Posts
Discussion Starter · #2 ·
I have taken day 3's clomid, nervous of the next few hours. I'm very nauseous, bad head over eyes and pain at the back of the eyes remains. Are these acceptable symptoms of clomid? This is all so scarey. Last night the bad head turned in to a throb when I leant forward, never experienced that before in my life.

I've tried speaking to Gp, but she's off till next week. I've tried talking to hospital but am waiting for them to reply to me. It seems they're not used to these kind of side-effects and say they may not be related. Trouble is, you don't get this far in trying to get your body right for conception, without understanding it a bit and knowing what's normal. This isn't. Please can someone tell me if these symptoms are normal and I should just persevere.
 

·
Registered
Joined
·
2,229 Posts
I would personally recommend that you stop taking the clomid until you can speak to someone. There are lots of side effects that can be experienced while on fertility drugs but it sounds like you are having quite a reaction and should be seen before you take any more.

Ruth
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top